# SDR SIMA20140113001

- Difficulty date: January 13, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 34,337 hours, 31,088 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

E 1 FIRE DET FAIL CAUTION MESSAGE PRESENTED DURING CLIMB AT 16000 AFTER CRUISING AT FL280 FOR 20 MINUTES.  MESSAGE BECAME INTERMITTENT, AFTER 15 ADDITIONAL MINUTES MESSAGE DISAPPEARED.  R & R ENG 1 FIRE DETECTOR IAW AMM 26-11-01.
